# SDR GTI2025F00002

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N732NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12178
- Aircraft time: 1,289 hours, 519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR ASSIST BOTTLES REQ SVC-SVC'D L1 AND R1 DOOR ASSIST BOTTLES IAW AMM 52-10-00. LEAK AND OPS CHECK NORMAL
